# SDR AALA202502205635

- Difficulty date: February 19, 2025
- Submitted: February 20, 2025
- Operation: Air carrier
- Aircraft: N586UW
- Make and model: Airbus A321-231
- Aircraft serial: 6230
- Aircraft time: 34,353 hours, 14,054 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Computer
- Part number: 47215920BB00
- Part serial: 472159214631
- Condition: Faulted
- Location: Probe Heat
- Part time: 33,134 hours, 13,478 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT DIVERTED TO MIA DUE TO THE FLIGHT CREW REPORTING A ANTI ICE F/O L STAT, F/O R STAT ECAM MESSAGE DURING CLIMB OUT OF CUN. DUE TO THE DESTINATION CITY HAD ICING CONDITIIONS THE AIRCRAFT DIVERTED TO MIA WHERE IT LANDED SAFELY AND TAXIED TO THE GATE UNDER ITS OWN POWER. MAINTENANCE REPLACED THE #2 PROBE HEAT COMPUTER AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 30-32-34.
